It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-22-2012, 08:46 AM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: Lewisville, Tx United States
Posts: 3
Eneth HB User
Celexa, side effects?

I take Celexa and Buspar to help control my depression, Bi-Polar and Anxiety. Here lately I've really noticed that light is becoming very sensitive to me. Being outside isn't too bad, but inside lighting kills me and I just wanna stay in the dark. When I'm in the dark I'm fine. Went to the eye dr and they say my eyes look fine should be no reason for light sensitivity. Could it be my meds? I skipped my doses last night, I know not the best idea, but wanted to test it. Still having light sensitivity. Could it still be the meds and take a few days to get out of my system? It's really bothering me at home, just want it to go away so I don't want to just stay in the dark all the time.

 
Old 07-22-2012, 04:50 PM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, MN
Posts: 794
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: Celexa, side effects?

Hello Eneth,

Yes, it's possible I think your meds could be making your eyes very sensitive to indoor lighting. I suggest talking to your doctor to see if Celexa is likely to be causing this symptom before trying to test it out. I don't think it's ever a good idea to suddenly stop talking a medication without talking to your doctor first. In the meantime, even though it may look silly, have you tried wearing sunglasses indoors to see if that helps?

How long have you been taking Celexa and at what dose?

When I took Celexa for a few weeks I don't remember any problems with light sensitivity. However, the med did make me feel very drowsy for much of the day.

 
Sponsors Lightbulb
   
Old 07-22-2012, 05:02 PM   #3
Newbie
(female)
 
Join Date: Feb 2012
Location: Richmond, VA, USA
Posts: 8
AmbivalentKay HB UserAmbivalentKay HB User
Cool Re: Celexa, side effects?

Hi there! Not qualified to give you a real answer, but can say that I've been on Celexa, Lexapro, Buspar, Wellbutrin and finally Effexor right now.

All for depression and acute anxiety-- Just FYI I felt the Buspar was worthless, even used as an in-tandem drug. It was widely deemed useless for depression previously (as you may know). Liked Lexapro best I think (as the updated version of Celexa) but it was too expensive for me as I had lost insurance. Wellbutrin worked well for me too. This Effexor experiment doesn't seem terribly successful but this has been a very bad year (my Dad died) so perhaps I can't blame the drug.

But this is beside the point. AS for your eyes being light sensitive-- I have experienced this a number of times too and have had a pretty recent eye exam. My eyes were considered fine, but I was told I have 'dry eye.' I just think this can happen sometimes, for various reasons. How much sleep you've had, dust, allergens, pets-- I live with any number of reasons to have some eye distress. I use mild drops for dry-eye. I'm also sleep deprived a lot. Perhaps significantly, I am a night owl and avoid sun whenever possible. Anyway, your problem does not sound serious to me, assuming you've had your eyes checked in the last couple of years. For me this condition comes and goes. Also, I wear glasses so can't buy commercial sunglasses-- they have to be prescription and of course I lost my last pair, so further reason to be light sensitive and avoid sunlight.

Just my two cents. But I think you might try eye drops and see if the problem abates on its own, as mine has. Good luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need some support (Citalopram/Celexa) - :-( uk_worried_guy Depression 10 12-06-2011 04:08 PM
Celexa After Zoloft....Questions ADBS80 Depression 3 09-26-2011 08:39 AM
Celexa-side effects digmusic Depression 5 02-28-2010 03:22 PM
Celexa? Tyffica Depression 7 02-13-2008 09:07 PM
Need Help re: Celexa Withdrawal AngieBaby77 Depression 2 09-12-2007 03:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!